RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kargin, Igor' Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:219
Full texts:32
References:25

http://www.mathnet.ru/eng/person114543
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. I. S. Kargin, E. M. Khorov, A. I. Lyakhov, “A mathematical method for packet loss ratio estimation for a multipath route in the presence of correlated errors”, Probl. Peredachi Inf., 51:3 (2015),  105–111  mathnet  elib; Problems Inform. Transmission, 51:3 (2015), 299–305  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021